# SDR REXA2016060100966

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR LEVEL AT SERVICE DOOR & BOTH FWD EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  R & R NR 1 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-05-400-801.  R & R NR 1 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04-400-801.  APPLICABLE OPERATIONS CHECKED GOOD AT THIS TIME.
